# SDR SWAA2020113032001

- Difficulty date: November 11, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED AT BS 540 FWD CARGO COMPARTMENT.  PERFORMED PERMANENT REAPIR LOCATED STRINGER 26L AT FWD CARGO COMPARTMENT BETWEEN BS 500D TO BS 540, IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 FIG 206.
